RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 912–917 (Mi de10871)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

On the Stability of a Nonlocal Finite-Difference Boundary Value Problem

A. V. Gulin, V. A. Morozova

Lomonosov Moscow State University

Full text: PDF file (797 kB)

English version:
Differential Equations, 2003, 39:7, 962–967

Bibliographic databases:

UDC: 519.63
Received: 26.02.2003

Citation: A. V. Gulin, V. A. Morozova, “On the Stability of a Nonlocal Finite-Difference Boundary Value Problem”, Differ. Uravn., 39:7 (2003), 912–917; Differ. Equ., 39:7 (2003), 962–967

Citation in format AMSBIB
\Bibitem{GulMor03}
\by A.~V.~Gulin, V.~A.~Morozova
\paper On the Stability of a Nonlocal Finite-Difference Boundary Value Problem
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 912--917
\mathnet{http://mi.mathnet.ru/de10871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133979}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 962--967
\crossref{https://doi.org/10.1023/B:DIEQ.0000009192.30909.13}


Linking options:
  • http://mi.mathnet.ru/eng/de10871
  • http://mi.mathnet.ru/eng/de/v39/i7/p912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Russian Math. (Iz. VUZ), 49:1 (2005), 36–46  mathnet  mathscinet  zmath
    2. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “A stability criterion for a difference scheme in a nonlocal heat conduction problem”, Russian Math. (Iz. VUZ), 51:6 (2007), 18–25  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:71
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020